×

On the order of holomorphic curves with maximal deficiency sum, II. (English) Zbl 1412.30117

Summary: In this paper we consider the order of holomorphic curves with maximal deficiency sum in the complex plane. The purpose of this paper is to weaken the condition treated in the paper [N. Toda, Kodai Math. J. 18, No. 3, 451–474 (1995; Zbl 0865.30043)]. As a special case we obtain the result in [loc. cit.].

MSC:

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
32H30 Value distribution theory in higher dimensions

Citations:

Zbl 0865.30043
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] E. Cartan, Sur les zéros des combinaisons linéaires de \(p\) fonctions holomorphes donées, Mathematica (Cluj) 7 (1933), 5-31. · Zbl 0007.41503
[2] H. Fujimoto, Value distribution theory of the Gauss map of minimal surfaces in \(\mathbf{R}^m \), Aspects of Mathematics, E21, Friedr. Vieweg & Sohn, Braunschweig, 1993. · Zbl 1107.32004
[3] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. · Zbl 0115.06203
[4] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Chelsea Publishing Co., New York, 1974. · Zbl 0357.30019
[5] E. I. Nochka, On the theory of meromorphic curves, Dokl. Akad. Nauk SSSR 269 (1983), no. 3, 547-552. · Zbl 0552.32024
[6] N. Toda, Sur une relation entre la croissance et le nombre de valeurs déficientes de fonctions algébroïdes ou de systèmes, Kōdai Math. Sem. Rep. 22 (1970), 114-121. · Zbl 0188.38102
[7] N. Toda, Sur la croissance de fonctions algébroïdes à valeurs déficientes, Kōdai Math. Sem. Rep. 22 (1970), 324-337. · Zbl 0202.07003
[8] N. Toda, An extension of the derivative of meromorphic functions to holomorphic curves, Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 6, 159-163. · Zbl 0810.30020 · doi:10.3792/pjaa.70.159
[9] N. Toda, On the order of holomorphic curves with maximal deficiency sum, Kodai Math. J. 18 (1995), no. 3, 451-474. · Zbl 0865.30043 · doi:10.2996/kmj/1138043483
[10] N. Toda, On the second fundamental inequality for holomorphic curves, Bull. Nagoya Inst. Tech. 50 (1998), 123-135. · Zbl 0929.32016
[11] N. Toda, On the deficiency of holomorphic curves with maximal deficiency sum. II, in Progress in Analysis, Vol. I, II (Berlin, 2001), 287-300, World Sci. Publ., River Edge, NJ, 2003. · Zbl 0982.32018 · doi:10.2996/kmj/1106157301
[12] N. Toda, A generalization of Nochka weight function, Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 9-10, 170-175. · Zbl 1155.32010 · doi:10.3792/pjaa.83.170
[13] N. Toda, On the truncated defect relation for holomorphic curves, Kodai Math. J. 32 (2009), no. 2, 352-389. · Zbl 1198.32005 · doi:10.2996/kmj/1245982909
[14] H. Weyl, Meromorphic Functions and Analytic Curves, Annals of Mathematics Studies, 12, Princeton University Press, Princeton, NJ, 1943. · Zbl 0061.15302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.